×

zbMATH — the first resource for mathematics

Three theorems concerning principal AFLs. (English) Zbl 0217.22701

MSC:
68Q45 Formal languages and automata
PDF BibTeX Cite
Full Text: DOI
References:
[1] Ginsburg, S., ()
[2] Ginsburg, S.; Greibach, S., Abstract families of languages, (), No. 87 · Zbl 0308.68058
[3] Ginsburg, S.; Greibach, S.; Principal AFL, J. comput. system sci., 4, 308-338, (1970) · Zbl 0198.03102
[4] Ginsburg, S.; Spanier, E.H., Bounded regular sets, Proc. amer. math. soc., 17, 1043-1049, (1966) · Zbl 0147.25301
[5] Kleene, S.C., ()
[6] Robinson, R.W., Review of sacks’ “the recursively enumerable degrees are dense,”, J. symbolic logic, 34, 294-295, (1969)
[7] Rogers, H., ()
[8] Ullian, J.S., Three theorems on abstract families of languages, () · Zbl 0308.68060
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.